# SDR SWAA2025042955224

- Difficulty date: April 3, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 58,034 hours, 35,022 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL PANEL 231YHW EXIT LIGHT ON PANEL HAS WIRE CONNECTOR MISSING.<[01] REMOVED; REPLACED AND PERFORMED GOOD OPS CHECK OF THE CONNECTOR D3670 OF EMERGENCY EXIT LIGHT AT SIDEWALL PANEL 231YHW IAW AMM 33-51-00 AND SWPM 20-30-12.  COMPLETED TASK CARD;[02] CORRECTIVE ACTION ITEM 1 VERIFIED; CARD COMPLETE.
